# SDR CA030725004

- Difficulty date: July 24, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,822 hours
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 407040036107
- Condition: Spalled
- Location: M/R Mast
- Component: Mast, Bell
- Component part number: 407040011101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAST REMOVED BECAUSE OF METAL CONTAMINATION, ROLLER FOUND SPALLED.
